# SDR ASOA20130106002

- Difficulty date: January 6, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450872
- Aircraft time: 19,074 hours, 12,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, TOILET WASTE VALVE SUPPORT CORRODED.  MX R & R WASTE DRAIN DUMP SUPPORT ASSY IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
